# SDR SIMA20190525003

- Difficulty date: May 25, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR PROXIMITY STRIP HAS DAMAGED RT FWD PROFILE. C/A-COMPLETE: INSTALLED NEW RT FLOOR PROXIMITY SIDEWALL ASSY. IAW AMM 33-50-12.
